# SDR DALA2019122727567

- Difficulty date: December 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 LOCATED BTW FR 12 TO FR 24 AT FWD GALLEY AREA, REPLACED FLOOR BEAM -Y765 LOCATED BTW FR 12 TO FR 24 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11 AND DWG D53918123 AND SRM A320 51-72-11
